PuSH - Publikationsserver des Helmholtz Zentrums München

Carvalho, A.N.* ; Sonner, S.

Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results.

Commun. Pure Appl. Anal. 12, 3047-3071 (2013)
Verlagsversion Volltext DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We construct exponential pullback attractors for time continuous asymptotically compact evolution processes in Banach spaces and derive estimates on the fractal dimension of the attractors. We also discuss the corresponding results for autonomous processes.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Exponential Attractors ; Non-autonomous Dynamical Systems ; Pullback Attractors ; Fractal Dimension; Nonautonomous Dynamical-systems
ISSN (print) / ISBN 1534-0392
e-ISSN 1553-5258
Quellenangaben Band: 12, Heft: 6, Seiten: 3047-3071 Artikelnummer: , Supplement: ,
Verlag American Institute of Mathematical Sciences (AIMS)
Begutachtungsstatus Peer reviewed